MathSciNet Relay Station
MathSciNet bibliographic data
MR18287 (8,269b) 33.0X
Selberg, Atle Remarks on a multiple integral. (Norwegian) Norsk Mat. Tidsskr. 26, (1944). 71–78.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement